# SDR AWXA200400867

- Difficulty date: July 20, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 56,996 hours, 35,376 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C263203
- Condition: Delaminated
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK A PREVIOUS REPAIR ON LOWER SURFACE OF LT OUTBOARD FLAP WAS FOUND DELAMINATED AT WBL 262.0, JUST ABOVE NR 2 FLAP FAIRING.  MAINTENANCE REMOVED EXISTING REPAIR ON LOWER SURFACE OF LT OUTBOARD FLAP AT WBL 262.0; CLEANED AND PREPARED AREA; FABRICATED A REPAIR DOUBLER; BONDED REPAIR TO FLAP IAW B737-300 SRM 51-70-10 FIG 30.
